# SDR SWAA2024092024058

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FSD STUB FRAME. LOCATED AT BS 291.5 + 10; .7' ABOVE SEAL DEPRESSOR; .4' IN LENGTH (MARKED) CORRECTION TO FAULT NAME: CRACK FOUND ON FSD STUB FRAME<[01] INSTALLED FWD SERVICE DOOR UPPER STUB FRAME P/N 141A8371-7 I.A.W. SRM 51-40-02-0G0 DWG # 141A8370 REV. D;[02] UPDATED PARTS TABLE
